Skip to main content
×
Home

Degrees joining to 0

  • David B. Posner (a1) and Robert W. Robinson (a2)
Abstract
Abstract

It is shown that if and are sets of degrees uniformly recursive in 0′ with 0 then there is a degree b with b′ = 0′, bc = 0′ for every c, and ab for every a ˜ {0}. The proof is given as an oracle construction recursive in 0′. It follows that any nonrecursive degree below 0′ can be joined to 0′ by a degree strictly below 0′. Also, if a < 0′ and a″ = 0″ then there is a degree b such that ab = 0′ and ab = 0.

Copyright
References
Hide All
[1]Cooper S. B., Minimal degrees and the jump operator, this Journal, vol. 38 (1973), pp. 249271.
[2]Epstein R. L., Minimal degrees of unsolvability and the full approximation construction, Memoirs of the American Mathematical Society, no. 162, American Mathematical Society, Providence, RI, 1975.
[3]Friedberg R. M., A criterion for completeness of degrees of unsolvability, this Journal, vol. 22 (1957), pp. 159160.
[4]Jockusch C., Degrees in which the recursive sets are uniformly recursive, Canadian Journal of Mathematics, vol. 24 (1972), pp. 10921099.
[5]Jockusch C., Simple proofs of some theorems on high degrees, Canadian Journal of Mathematics, vol. 29 (1977), pp. 10721080.
[6]Jockusch C. and Posner D., Double jumps of minimal degrees, this Journal, vol. 43 (1978), pp. 715724.
[7]Miller W. and Martin D.A., The degrees of hyperimmune sets, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 14 (1968), pp. 159166.
[8]Posner D., High degrees, Doctoral Dissertation, University of California, Berkeley, 1977.
[9]Posner D., The upper semilattice of degrees ≤ 0′ is complemented, this Journal, vol. 46 (1981), pp. 705713.
[10]Robinson R. W., Degrees joining to 0, Notices of the American Mathematical Society, vol. 19 (1972), p. A615.
[11]Sasso L. P., A cornucopia of minimal degrees, this Journal, vol. 39 (1974), pp. 571574.
[12]Shoenfield J. R., A theorem on minimal degrees, this Journal, vol. 31 (1966), pp. 539544.
[13]Shoenfield J. R., Degrees of unsolvability, North-Holland, Amsterdam, 1971.
[14]Yates C. E. M., Recursively enumerable degrees and the degrees less than 0, Sets, models and recursion theory (Crossley J. N., Editor), North-Holland, Amsterdam, 1967.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 3 *
Loading metrics...

Abstract views

Total abstract views: 62 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th November 2017. This data will be updated every 24 hours.